MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 AGILITY TIBIAL INSERT SZ 3; AGILITY ANKLE SYSTEM IMPLANT : ANKLE TIBIAL

DEPUY INTERNATIONAL LTD - 8010379 AGILITY TIBIAL INSERT SZ 3; AGILITY ANKLE SYSTEM IMPLANT : ANKLE TIBIAL
Model Number 1555-33-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address osteolysis around tibia and talar components.Original surgery was done around 10 years ago, no specific date given.The surgeon used bone graft and calcium phosphate to fill voids.Poly exchange.No surgical delay.Doi: (b)(6) 2010, dor: (b)(6) 2020, left ankle.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
AGILITY TIBIAL INSERT SZ 3
Common Device Name
AGILITY ANKLE SYSTEM IMPLANT : ANKLE TIBIAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10483100
Report Number1818910-2020-19276
Device Sequence Number1246051
Product Code HSN
UDI-Device Identifier10603295058694
UDI-Public10603295058694
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K020541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1555-33-000
Device Catalogue Number155533000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight76